×

Found 206 Documents (Results 1–100)

100
MathJax

A comprehensive approach to the moduli space of quasi-homogeneous singularities. (English) Zbl 1403.37055

Araújo dos Santos, Raimundo Nonato (ed.) et al., Singularities and foliations. Geometry, topology and applications. BMMS 2/NBMS 3, Salvador, Brazil, 2015. Proceedings of the 3rd singularity theory meeting, ENSINO, July 8–11, 2015 and the Brazil-Mexico 2nd meeting of singularities, July 13–17, 2015. Cham: Springer (ISBN 978-3-319-73638-9/hbk; 978-3-319-73639-6/ebook). Springer Proceedings in Mathematics & Statistics 222, 459-487 (2018).
MSC:  37F75 32S65 32S45
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the structure of codimension 1 foliations with pseudoeffective conormal bundle. (English) Zbl 1353.37099

Cascini, Paolo (ed.) et al., Foliation theory in algebraic geometry. Proceedings of the conference, New York, NY, USA, September 3–7, 2013. Cham: Springer (ISBN 978-3-319-24458-7/hbk; 978-3-319-24460-0/ebook). Simons Symposia, 157-216 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Residues of singular holomorphic distributions. (English) Zbl 1317.32065

Blanlœil, Vincent (ed.) et al., Singularities in geometry and topology, Strasbourg 2009. Proceedings of the 5th Franco-Japanese symposium on singularities, Strasbourg, France, August 24–28, 2009. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-118-7/pbk). IRMA Lectures in Mathematics and Theoretical Physics 20, 207-247 (2012).
MSC:  32S65 58A30 32A27
PDF BibTeX XML Cite
Full Text: DOI

Singular points of differential equations: on a theorem of Poincaré. (Points singuliers des équations différentielles.) (English. French original) Zbl 1211.34039

Charpentier, Éric (ed.) et al., The scientific legacy of Poincaré. Transl. from the French by Joshua Bowman. Providence, RI: American Mathematical Society (AMS); London: London Mathematical Society (LMS) (ISBN 978-0-8218-4718-3/hbk). History of Mathematics 36, 112-127 (2010).
PDF BibTeX XML Cite

Analytic ordinary differential equations and their local classification. (English) Zbl 1191.34001

Battelli, Flaviano (ed.) et al., Handbook of differential equations: Ordinary differential equations. Vol. IV. Amsterdam: Elsevier/North Holland (ISBN 978-0-444-53031-8/hbk). Handbook of Differential Equations, 593-687 (2008).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification